Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call

Dr. Mishra

Neurologist, Hyderabad

400 at clinic
Book Appointment
Call Doctor
Dr. Mishra Neurologist, Hyderabad
400 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

I believe in health care that is based on a personal commitment to meet patient needs with compassion and care....more
I believe in health care that is based on a personal commitment to meet patient needs with compassion and care.
More about Dr. Mishra
Dr. Mishra is a renowned Neurologist in Adibatla, Hyderabad. Doctor is currently practising at Bristlecone Multi Specialty Hospital in Adibatla, Hyderabad. Book an appointment online with Dr. Mishra on Lybrate.com.

Lybrate.com has a nexus of the most experienced Neurologists in India. You will find Neurologists with more than 41 years of experience on Lybrate.com. Find the best Neurologists online in Hyderabad. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Languages spoken
English

Location

Book Clinic Appointment with Dr. Mishra

Bristlecone Multi Specialty Hospital

Door No 3-4-136/A,Street No 6, Barkatpura, Landmark: Opposite ICICI Bank & Near State Bank Of India, HyderabadHyderabad Get Directions
400 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Mishra

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

1 month back I got some swelling in my eyelid and had taken eye drops and medicines of anti bacteria consulting doctor. It was got normal after 5 days, but now from past a week that eye was blinking (not visible to others) blinking I can feel. Is any problem of nerves its disturbing me soo from inside (fear of nerve weakness) Only my left eye is like this, right eye is food. My vision from both eyes also good, even from individual the vision is clear for me. Suggest me what to do.

DNB Ophtalmology, MS - Ophthalmology, MBBS, Fellowship in Medical Retina, Fellowship in IOL & Cataract Microsurgery
Ophthalmologist, Delhi
1 month back I got some swelling in my eyelid and had taken eye drops and medicines of anti bacteria consulting docto...
Nothing. ..This is twitching of eyelids...technically myokimia. ..In most cases it is self limiting and resolves in weeks...Sometimes in months. Simply ignore for time being.
1 person found this helpful
Submit FeedbackFeedback

My father is suffering from fits (mirgi Problem) from last 4-5 years kindly suggest me to get rid off from this problem.

MBBS
General Physician, Mumbai
For your father First do an EEG and than apart from his ongoing treatment start with Tablet folvite 5mg once a day for six months and tablet vitamin D3 60000iu once a week for six months and revert back after six months
Submit FeedbackFeedback

I am sixty two years retired person. Since 3-4 years I am experiencing shaking in my right hand while writing only. I am taking medication for mild blood pressure. I am otherwise healthy person. I take drinks twice in a week in small quantity. I very rarely write. There is no hand shaking except while writing. Please suggest the medication.

BHMS, M.D.
Homeopath, Pune
I am sixty two years retired person. Since 3-4 years I am experiencing shaking in my right hand while writing only. I...
hello lybrate user, If shaking occurs during an action like reaching for something, writing, steadying a cup of coffee..; that’s called an active tremor. Active tremors do not usually point to a serious neurological disorder such as Parkinson’s disease. take homeopathic treatment for your complaint. It is safe, natural and highly effective in neuromuscular complaint. few more details about complaint are needed to select right remedy. you may message back for further details and proper homeopathic treatment.
1 person found this helpful
Submit FeedbackFeedback

I am 61 years old and retired from Govt. Deptt. And my question is that my both hands are shivering and I have consult two hospital/doctors and they are saying that my nervous systems problem. One doctors had told me that it is heridited problem. What I can do please advice me?

Bachelor of Ayurveda, Medicine and Surgery (BAMS), modern diagnostics
Ayurveda,
I am 61 years old and retired from Govt. Deptt. And my question is that my both hands are shivering and I have consul...
Kampa vata or kind of parkinsons disease at old age is seen in many. Ayurveda therapies like abhyamga shirovasti pizhichil etc may be of good help for reducing the shivering.
Submit FeedbackFeedback

I usually take 5mg clonazepam tab but today I take 10mg is that any problem can create?

MBBS
General Physician, Kolar
Can you please give more details as to four what you're talking clonazepam. It is usually not advisable to increase dosages of such drugs like clonazepam as they have an impact on your brain. Whether you're taking it for seizures or as an anti-anxiety drug you should never alter the dose without your doctors advice. Please consult your doctor who prescribed the medicine. If it is a single isolated incident I guess it's all right. But my sincere request and advice to you is to not repeat it.
3 people found this helpful

She is suffering from migraine headache since 5 months please suggest which treatment should I prefer. Is it ayurvedic or allopathy or homeopathy for quick relief.

FRHS, Ph.D Neuro , MPT - Neurology Physiotherapy, D.Sp.Med, DPHM (Health Management ), BPTh/BPT
Physiotherapist, Chennai
Do Take balanced diet and hyderated Avoid stress anxiety and anticipating the things Do regular physical activity and breathing exercises for about 15 minutes duration each time regularly Best Wishes
Submit FeedbackFeedback

Penis stand nhi hota moti nase dikhai deti hai sperm kuch seconds mai hi nikl jata hai.

MBBS, MD - Obstetrtics & Gynaecology, FMAS, DMAS
Gynaecologist, Noida
Penis stand nhi hota moti nase dikhai deti hai sperm kuch seconds mai hi nikl jata hai.
Hello, you are experiencing erectile dysfunction. You may opt for TAB TANTEX FORTE 1 TAB twice a day from Himalaya for 2-4 weeks and see the difference.
1 person found this helpful
Submit FeedbackFeedback

Sir my father was suffer form paralysis 22 September 2016 his age was 45 years still now he is not recovered, consultant doctor said botulinum toxic injection he can recover, sir we have so doubt is there any side effects with that injection and it repeat stroke again.

MD, DNB (Medicine) DNB ( Neurology)
Neurologist, Pune
Botulinum toxin is used in post stroke to treat spasticity, stiffness.It does not help to recover the power. It may help to improve functional use of limb. Well its safe medicine otherwise.
2 people found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

Dr. Raghavendra Reddy

MD, MBAHCS, PG Diploma In Clinical Cosmetology (PGDCC), Fellow in Neuro, Fellow in acupuncture
Neurologist
Oasis Health Care, 
200 at clinic
Book Appointment